MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillator

BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillator
Model Number G158
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort was performed to obtain additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was unable to be interrogated using a programmer.Technical services (ts) was consulted and troubleshooting was performed but it was unsuccessful.This device remains in service.No adverse patient effects were reported.

Brand Name
DYNAGEN? X4 CRT-D
Common Device Name
Cardiac Resynchronization Therapy Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25806699
Report Number2124215-2026-37535
Device Sequence Number20296492
Product Code NIK
UDI-Device Identifier00802526534904
UDI-Public(01)00802526534904(17)230819
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/19/2023
Device Model NumberG158
Device Catalogue NumberG158
Device Lot Number266092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date09/11/2026
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale